# SDR SWIA2025070100415

- Difficulty date: April 15, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN BETWEEN FS1031 - FS1051 STR26R - STR26L ( 29979184 )  (C-CHECK RO 06/29/2025)REPAIRED CORROSION ON EXTERNAL SKIN BETWEEN FS1031- FS1051, STR 26L REF REO 690-53-61-1558, REV:--, DATED 2025-04-21 AND CRJ900 SRM 51-21-06-001-001-A01, SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
